| Model Number |
61355002 |
| Medical Device Problem Code |
Electrical Overstress (2924)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A corrective and preventive action capa-01205 has been initiated to thoroughly investigate the issue and identify the root cause.
Event or Problem Description
Device was sent in for repair and upon opening the unit, the technician found burn damage internally.